# SDR R61A2024102900517

- Difficulty date: October 11, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000670
- Aircraft time: 16,590 hours, 11,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL DENT BELOW FO'S WINDOW BY THE GOLD PAINT STRIPE LEFT AS PERMENT REPAIR
